CSpace
利用部分线性化方法控制Lü-系统
于永光1; 张锁春2
2004
Source Publication应用数学和力学
ISSN1000-0887
Volume025Issue:012Pages:1313
Abstract提出利用部分线性化的方法来控制混沌Lü-系统。通过部分消除系统各状态间的耦合项的办法,进而实现了被控系统的稳定化,该方法简单且易于实现,同时也证明了对于此不确定系统的鲁棒性。最后还对所取得的结果给出了数值模拟,进一步说明了该方法的可行性与有效性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45300
Collection中国科学院数学与系统科学研究院
Affiliation1.北京交通大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
于永光,张锁春. 利用部分线性化方法控制Lü-系统[J]. 应用数学和力学,2004,025(012):1313.
APA 于永光,&张锁春.(2004).利用部分线性化方法控制Lü-系统.应用数学和力学,025(012),1313.
MLA 于永光,et al."利用部分线性化方法控制Lü-系统".应用数学和力学 025.012(2004):1313.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[于永光]'s Articles
[张锁春]'s Articles
Baidu academic
Similar articles in Baidu academic
[于永光]'s Articles
[张锁春]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[于永光]'s Articles
[张锁春]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.